Global site tag (gtag.js) - Google Analytics

Life-Threatening Varubi Side-Effects May Prompt Class Action Lawsuit

Drug Injury

Chemotherapy treatments usually prompt emesis, or vomiting. This is because they interfere with the normal functioning of the gastrointestinal system, and the body instinctively reacts to the chemicals that make up the medication, tagging these as poison which must be gotten rid of. Varubi is a drug made by Tesaro, a pharmaceutical company which was recently named as a defendant in a Varubi lawsuit which was instituted due to the failure of the company to warn patients of the potential for them to suffer life-threatening anaphylactic reactions.

Were you or a loved one hurt by Varubi? If you developed severe, life-threatening anaphylactic reactions due to Varubi, you may be eligible for compensation. It is alleged that the makers of Varubi were aware of this fatal side-effect, but still chose to make the medication available to the public. Please give us a call at 1 (773) 825-3547 and speak with a Varubi class action lawsuit attorney FOR FREE to learn more about what your claim may be worth.

Varubi Reviews Hide a Chilling Story – Possible Fatalities From Anaphylaxis

Varubi is administered intravenously or via pill form, and it helps to relieve or eliminate the constant nausea that chemotherapy patients face. It may be used on its own, or in conjunction with other medications, and it is only available via prescription. The pill form of Varubi was approved by the FDA in 2015, and the injection, in 2017.

Problems with Varubi started occurring when the injectable form of the medication was released, with patients experiencing severe hypersensitivity events, anaphylaxis and anaphylactic shock. In most of these cases, patients had to be hospitalized due to the likelihood of a fatality should the allergic reaction go untreated.

If you’re taking Varubi, watch out for the following side-effects:

  • Itching
  • Abdominal pain
  • Swelling of the throat or face
  • Difficulty breathing or wheezing
  • Chest or back pain
  • Shock
  • Hypotension

Allergic or hypersensitivity reactions usually occur within minutes of a patient receiving an injection, and severe symptoms or reactions are seen in people who have a sensitivity towards soybean oil, legumes and nuts.

Varubi IV News Cause Company Share Prices to Plummet

Investors recently filed a class action lawsuit against the makers of Varubi, stating that Tesaro superficially inflated the drug’s value by failing to provide information about the potential for the drug to cause severe anaphylaxis. Once news on the same came out, the company’s share prices dipped by 5.85% at the start of the New Year, causing massive losses to shareholders and other relevant stakeholders.

Varubi Side Effects Legal Help

It thus logically follows that this act of willful omission by Tesaro spilled over into the lives of patients who were kept in the dark about their increased likelihood of developing anaphylaxis while taking Varubi. To this end, you may be able to file a lawsuit to recover money damages if you’ve been hurt by Varubi side-effects, which will go a long way in catering for your medical bills and take care of lost wages if applicable, soothe your pain and suffering as well as put other pharmaceutical companies on alert should they be thinking hiding information on the severe side-effects of their medications. If you believe you have a Varubi legal claim, please give us a call at 1 (773) 825-3547 and speak with our friendly and experienced attorneys TODAY to learn more about the filing process. Thanks, and we look forward to hearing from you.